Doctor insights on:
What Can I Do To Cure My Delayed Ejaculation
Things to consider: Men with orgasm / ejaculation disorders may benefit from counselling with a sex therapist. Have your pcp evaluate your current medications, some of which could be aggravating the problem. I also consider prostate infection as a less common cause in some men. If you have diabetes or neurologic disease this should be considered. ...Read moreSee 1 more doctor answer
Ejaculation occurs with a sexual climax during sex or masturbation or during so called "wet dreams". Pre-cum emission comes from cowper's gland with duct that opens into bulbar or mid- urethra urethra & ? Without warning. Then ejaculation occurs after semen enters urethra from ejaculatory duct, just beyond bladder neck which reflexly contracts followed by ...Read more
I take 40 mg of Paxil (paroxetine) 20mg in the morinig and one at night I have delayed ejaculation because of it, is there a cure for this or what should I do.?
Delayed ejaculation: Paxil (paroxetine) is ssri and all of them can cause. Delayed ejaculat , if u want to continue to use Paxil (paroxetine) , u physician may decide to add wellbutrin to counteract this side effect. Or ask u to refrain from using Paxil (paroxetine) at least one day before having sex. Check with u physician. ...Read more
Lots of things.: There are two general reasons for delayed ejaculation: 1. Stressors in the relationship, lack of attraction, or other psychological reasons. 2. A physical condition that should be evaluated by a doctor. Prescription meds and substances like marijuana can cause this. Depression, diabetes, or even neurological reasons may be the cause. Bottom line, see your doctor if it's persisting. Cheers! ...Read more
Lasting longer: You're asking about premature ejaculation, right? This is fairly common and can be managed. A dab of a topical anesthetic, or a condom, may be enough. Your physician might Rx a very low dose of a selective serotonin reuptake inhibitor. Your best move is to practice the squeeze technique with your partner. You'll reprogram yourself, gain control, and become a far better lover. ...Read more
Longforeplay: Long foreplay.Get a more detailed answer ›
First question, are: you taking SSRI's or any other antidepressants? Retarded ejaculation is a common side effect for males as is anorgasmia for females. If no meds are on board, look to your psychology. Retarded or no ejaculation might be a physical obstruction, so check with a urologist. Lastly, psychologically, are you emotionally able to "give" to your partner or is there some block? ...Read more
See answer: Ejaculation: best understood as an endpoint/response that represents the interaction of biological, psychological, relationship and cultural factors. Delayed/retarded ejaculation: far less common than premature ejaculation and more difficult to treat. Situational: communicate openly/honestly with partner. Treatment often more successful if couples work together as a team. Counseling may be needed. ...Read more
Keep practicing: You're still learning about your body. Different men have different timers and require different amounts and kinds of stimulation. Try different techniques, types of lube, and if this remains a lasting problem, talk with your physician. The herbal remedy yohimbine may be helpful if your physician is good with it. ...Read more
Side effects: Unfortunately, delayed ejaculation or suppressed libido is a common side effect of most SSRI antidepressants particularliry in males. Although delayed ejaculation is often reported as as a benefit with most males, some have reported 3 hrs or morRegardless, there ae a few antidepressants that are less apt to cause this. These include Wellbutrin (bupropion) and some of the snri's (such as Effexor/Pristiq,etc) . ...Read more
Delayed ejaculation: The best way to get an answer is to have a visit with a medical doctor to get a good evaluation and diagnosis. There could be a medical problem underlying both delayed ejaculation and premature ejaculation. If not a medical problem, you can get a referral for mental health counseling, which can help. ...Read moreSee 1 more doctor answer
Consult a urologist: Consult a urologist.The common causes are some rare urologic conditins like diabetese and prostate problems, some allegies, and high blood pressure and sopme medications like antidepressants, alcohol, and opoid drugs can also be lack of sensations after corcumcision, there may be psychological causes as well, like anxiety, insufficient sleep, and worries i f no physical cause found , psychological consul. ...Read more
I'v recently started taking escitalopram 5 mg and experience delayed ejaculation .will this go with time ?
Escitalopram: usually this side effect does resolve with time. If it does not over the next few weeks or it become too much of a problem then return to your doctor for reevaluation. ...Read more
I have a habit of mastrubating on a daily basis. I tried but can't control myself. Because of this i face delayed ejaculation while sex.
Depends: As you know, for centuries, masturbation was considered a very bad habit. This harsh view has changed, and it is generally viewed as harmless. Yet, it is also true that some people become habituated to it more than is ideal. How can you tell? If it interferes with your relationship.. This may happen more readily if it is associated with pornography. If this is so for you, speak to someone. ...Read moreSee 1 more doctor answer
No Approved Rx: There are no approved prescription medications used to treat delayed ejaculation. Amandine, bupropion, Buspirone have been tried with questionable results. Consultation with a sex therapist can be helpful for some. There are medical conditions and medications that can cause delayed ejaculation. A visit to one's primary care physician for a complete history and physical would e a good idea. ...Read moreSee 1 more doctor answer
Not really: Delayed ejaculation or anorgasmia is a side effect of ssris. In fact, certain ssris are used in the treatment of premature ejaculation. Reducing the dose or the frequency of the ssri may reduce this symptom, but it is unlikely to go away if already present. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What can i do to delay my period?
- Is there anything i can do to delay my period?
- What do i do to improve my sexual performance and early ejaculation?
- Ask a doctor a question free online
- What can i take to delay my period?
- If i stop masturbating will it cure my premature ejaculation
- My voice is hoarse sometimes what can i do to cure this
- How can i cure premature ejaculation?
- Talk to a urologist online for free